hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.51.2.10

Properties of the distributional finite Fourier transform

Richard D. Carmichael ; Department of Mathematics, Wake Forest University, Winston-Salem, NC 27109, U.S.A.

Fulltext: english, pdf (166 KB) pages 431-445 downloads: 298* cite
APA 6th Edition
Carmichael, R.D. (2016). Properties of the distributional finite Fourier transform. Glasnik matematički, 51 (2), 431-445. https://doi.org/10.3336/gm.51.2.10
MLA 8th Edition
Carmichael, Richard D.. "Properties of the distributional finite Fourier transform." Glasnik matematički, vol. 51, no. 2, 2016, pp. 431-445. https://doi.org/10.3336/gm.51.2.10. Accessed 3 Dec. 2021.
Chicago 17th Edition
Carmichael, Richard D.. "Properties of the distributional finite Fourier transform." Glasnik matematički 51, no. 2 (2016): 431-445. https://doi.org/10.3336/gm.51.2.10
Harvard
Carmichael, R.D. (2016). 'Properties of the distributional finite Fourier transform', Glasnik matematički, 51(2), pp. 431-445. https://doi.org/10.3336/gm.51.2.10
Vancouver
Carmichael RD. Properties of the distributional finite Fourier transform. Glasnik matematički [Internet]. 2016 [cited 2021 December 03];51(2):431-445. https://doi.org/10.3336/gm.51.2.10
IEEE
R.D. Carmichael, "Properties of the distributional finite Fourier transform", Glasnik matematički, vol.51, no. 2, pp. 431-445, 2016. [Online]. https://doi.org/10.3336/gm.51.2.10

Abstracts
The analytic functions in tubes which obtain the distributional finite Fourier transform as boundary value are shown to have a strong boundedness property and to be recoverable as a Fourier-Laplace transform, a distributional finite Fourier transform, and as a Cauchy integral of a distribution associated with the boundary value.

Keywords
Analytic functions; distributions; finite Fourier transform; Cauchy integral

Hrčak ID: 170046

URI
https://hrcak.srce.hr/170046

Visits: 482 *